Let , be non-negative integers. If is a prime sufficiently large relative to the values , and , then a group of conformal automorphisms of a closed Riemann surface of order so that has signature is the unique such subgroup in . Explicit sharp lower bounds for in the case are provided. Some consequences are also derived.
Cite this article
Maximiliano Leyton A., Rubén A. Hidalgo, On uniqueness of automorphisms groups of Riemann surfaces. Rev. Mat. Iberoam. 23 (2007), no. 3, pp. 793–810DOI 10.4171/RMI/513